# SDR DALA2023041202873

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING H CHECK, WHILE EXECUTION OF JIC 5330-01152 REGARDING LATERAL PANEL MODIFICATION FR84-85 (-02A LHS AND -02B RHS) AND LATERAL PANEL MODIFICATION FR86-87 (-03A LHS AND -03B RHS), EDGE MARGIN COULD NOT BE FULFILLED AS PER JIC REQUIREMENTS. CORRECTIVE ACTION: REF ER/A 606974-14. (2715071)
